Limits and degeneracies of discrete Painlevé equations: a sequel
A. Ramani,
R. Willox,
B. Grammaticos,
A.S. Carstea and
J. Satsuma
Physica A: Statistical Mechanics and its Applications, 2005, vol. 347, issue C, 1-16
Abstract:
We present the discrete systems which result from the discrete Painlevé equations q-PVI and d-PV associated to the affine Weyl group E7(1). Two different procedures (“limits” and “degeneracies”) are used, giving rise to a host of new discrete Painlevé equations but also to some equations which are integrable through linearisation.
Keywords: Integrable mappings; Discrete Painlevé equations (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437104011811
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:347:y:2005:i:c:p:1-16
DOI: 10.1016/j.physa.2004.08.086
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().